Full Text: PDF
Received March 28, 2021; Accepted September 9, 2021; Published October 14, 2021
Abstract. In this paper, we show the existence and multiplicity solutions for a discrete nonlinear boundary value problem involving the p(k)-Laplacian operators. The method presented in this paper is mainly based on critical point theorems.
How to Cite this Article:
Brahim Ouhamou, Abdesslem Ayoujil, Mohammed Berrajaa, Existence and multiplicity results for discrete anisotropic equations, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 34, pp. 1-10.